# SDR 2008FA0000031

- Difficulty date: December 5, 2007
- Submitted: January 15, 2008
- Operation: General aviation
- Aircraft: N46969
- Make and model: Bell UH-1B
- Aircraft serial: 638548
- System (JASC): 6710 · Main Rotor Control
- Part: Liner
- Part number: 2040012741
- Condition: Worn
- Location: Collective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT EXPERIENCED COLLECTIVE BOUNCE ON TAKEOFF.  INSPECTION OF COLLECTIVE LINERS SHOWED A SUFFICIENT AMOUNT OF LINER REMAINING IN THE WEAR AREA.  WITH FURTHER INSPECTION, THE MINIMUM COLLECTIVE FRICTION WAS TOO LOW.  INSPECTION ON NR 3 AND NR 6 PHASE IAW TM 55-1520-219-PMS, PAGE 6, ITEM NR 2.14 REQUIRES TO INSPECT COLLECTIVE FRICTION LINERS FOR WEAR.  ADJUSTMENT OF MINIMUM COLLECTIVE FRICTION SHOULD ALSO BE INCLUDED IN THE PHASE INSPECTION CHECKLIST ALONG WITH VISUAL INSPECTION OF THE LINERS.  (K)
